Anonymous #1
#1
Report Thread starter 1 week ago
#1
Okay, so I was on the combined pill (microgynon) for 8/9 months and came off it about 3 months ago. I think it gave me really bad mood swings, the first month I cried literally everyday for no reason at all, then after that I’d cry nearly everyday (5 out of 7 days i’d say). Even when I wasn’t crying, I did feel a bit low. It made my periods worse, one time I couldn’t even leave my bed to make breakfast. Each month I’d be telling my self ‘it might be better on your next packet’, it just wasn’t. I know the pill doesn’t really link to weight gain, but my friends who are on it (different pill to me) and feel fine have complained about weight gain. I have had issues with the way I view my body and was underweight at one point, so any weight gain would completely stress me out.

Anyway to get to the point, for now I’ve been using condoms and have been completely fine, but I still get worried of accidentally becoming pregnant, I’ve decided to try track my ovulation, and avoid sex when I may be ovulating (it is kind of difficult to do). I have been thinking about trying a new pill in a few months, but I’m terrified of gaining weight or experiencing any other side effects, I’ve even thought about going back to microgynon, just because I didn’t have any physical side effects, (only mood swings and horrible periods). I just kinda want to know if using condoms is okay, because I’ve kind of been shamed for coming off the pill (by a doctor and parents), or if I should just try risk it with a new pill in a few months.
0
reply
username5842250
Badges: 10
Rep:
?
#2
Report 1 week ago
#2
hey sweet, my boyfriend and I only ever use condoms as I’m allergic to most pills! we’ve been fine and like you we track my cycle. i would encourage you to talk to a doctor or visit your local sexual health clinic just to discuss this with a professional though. you have to choose a form of contraception that works best for you and makes you most comfortable
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
(Original post by username5842250)
hey sweet, my boyfriend and I only ever use condoms as I’m allergic to most pills! we’ve been fine and like you we track my cycle. i would encourage you to talk to a doctor or visit your local sexual health clinic just to discuss this with a professional though. you have to choose a form of contraception that works best for you and makes you most comfortable
Thank you so much! Everything is going fine as of now so I feel more comfortable without it.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling now you've started university?

I'm loving it! (42)
13.04%
I'm enjoying it but I'm still settling in (88)
27.33%
I'm a bit unsure (57)
17.7%
I'm finding things difficult (110)
34.16%
Something else (let us know in the thread!) (25)
7.76%

Watched Threads

View All